# SDR SCNA20201117299

- Difficulty date: November 3, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLE ON FLOOR BEAM AT BODY STATION 986.5 LBL 43 TO RBL 50 WL 208.  REMOVED AND REPLACED FS 986.5 FLOOR BEAM "T" CAP (PREVIOUS REPAIR) RBL 55-LBL 55 WL 208, IAW SRM 51-40-02-0G-0, SRM 53-70-51-2R-4 AND SCA EC/TC ENG-53SCA-09268.
